Complutense University Library

Items where Subject is "Sciences > Mathematics > Numerical analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Jump to: | A | B | C | D | F | I | L | M | R | S | V | Z | Á
Number of items at this level: 63.

Borwein , Jonathan M. and Jiménez Sevilla, María del Mar and Moreno, José Pedro (2002) Antiproximinal norms in Banach spaces. Journal of Approximation Theory, 114 (1). pp. 57-69. ISSN 0021-9045

A

Aguirre Dabán , Eduardo and Fernandez, V. and Lafuente, J. (2007) On the conformal geometry of transverse Riemann-Lorentz manifolds. Journal of geometry and physics, 57 (7). pp. 1541-1547. ISSN 0393-0440

Alonso Rodríguez, Ana María (2002) Aproximación numérica de un problema con frontera libre. [Thesis]

Amores Lázaro, Ángel Miguel (1977) Generalización de la forma de Liouville. Aplicaciones. In Actas de las IV Jornadas matemáticas luso-españolas. Universidad de Zaragoza, Zaragoza, pp. 155-156. ISBN 84-600-1919-5

B

Bernhardsson, Bo and Cobos, Fernando and Kühn, Tomas and Mondoc, Daniel and Peetre, Jaak (2006) Quaternary binary trilinear forms of norm unity. Proceedings of the Estonian Academy of Sciences, 55 (3). pp. 150-158. ISSN 1736-6046

Bergh, Jöran and Cobos, Fernando (2000) A maximal description for the real interpolation method in the quasi-Banach case. Mathematica Scandinavica, 87 (1). pp. 22-26. ISSN 0025-5521

C

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2012) Measure of non-compactness of operators interpolated by limiting real methods. In Spectral theory, function spaces and inequalities. New techniques and recent trends. Operator Theory. Advances and Applications (219). Birkhäuser/Springer, Basel, pp. 37-54. ISBN 978-3-0348-0262-8

Cobos, Fernando and Luz, M. (2012) Remarks on Entropy Numbers, Measure of Non-compactness and Interpolation. Advances in Mathematics, 41 (2). pp. 129-138. ISSN 0001-8708

Cembranos Diaz, Pilar and Mendoza Casas, José (2010) The Banach Spaces L(Infinity)(C(0)) And C(0)(L(Infinity)) Are Not Isomorphic. Journal of Mathematical Analysis and Applications, 367 (2). pp. 461-463. ISSN 0022-247X

Cobos, Fernando and Fernandez-Cabrera, Luz M and Mastylo, Mieczyslaw (2010) Abstract limit J-spaces. Journal of the London Mathematical Society. Second Series, 82 (2). pp. 501-525. ISSN 0024-6107

Cobos, Fernando and Fernández-Cabrera, Luz M. (2010) On the Relationship between Interpolation of Banach Algebras and Interpolation of Bilinear Operators. Canadian Mathematical Bulletin, 53 (1). pp. 51-57. ISSN 0008-4395

Carpio Rodríguez, Ana María and Rapún , M.L. (2008) Domain reconstruction using photothermal techniques. Journal of Computational Physics, 227 (17). pp. 8083-8106. ISSN 0021-9991

Cobos, Fernando and Fernández-Cabrera, Luz M. (2008) Factoring weakly compact homomorphisms, interpolation of Banach algebras and multilinear interpolation. Banach Center Publications, 79 . pp. 57-69. ISSN 0137-6934

Cembranos Diaz, Pilar and Mendoza Casas, José (2008) L(Infinity)(L(1)) And L(1)(L(Infinity)) Are Not Isomorphic. Journal of Mathematical Analysis and Applications, 341 (1). pp. 295-297. ISSN 0022-247X

Carpio Rodríguez, Ana María and Rapún , M.L. (2008) Topological derivative based methods for non-destructive testing. In Numerical mathematics and advanced applications. Springer, Berlin, pp. 687-694. ISBN 978-3-540-69776-3

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano Rodríguez, Antonio and Martínez, Antón (2007) Inclusion indices of Quasi-Banach Spaces. Bollettino della Unione Matematica Italiana. Sezione B: articoli di Bollettino dell unione matematica italiana. Sezione B: articoli di ricerca matematica, 10 (1). pp. 99-117. ISSN 0392-4041

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2006) On interpolation of the measure of noncompactness. Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, 55 (3). pp. 159-163. ISSN 1406-0086

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2005) Compact operators between K - and J -spaces. Studia Mathematica, 166 (3). pp. 199-220. ISSN 0039-3223

Cobos, Fernando (2005) Logarithmic interpolation spaces. In Spectral theory and nonlinear analysis with applications to spatial ecology. World Scientific , Hackensack, New York, pp. 17-30. ISBN 978-9812565143

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2005) On interpolation of Asplund operators. Mathematische Zeitschrift, 250 (2). pp. 267-277. ISSN 0025-5874

Cobos, Fernando and Fernández-Cabrera, Luz M. and Triebel, Hans (2004) Abstract and Concrete Logarithmic Interpolation Spaces. Journal of the London Mathematical Society. Second Series, 70 (1). pp. 231-243. ISSN 0024-6107

Cobos, Fernando and Fernández-Cabrera, Luz M. and Martínez, Antón (2004) Complex Interpolation, Minimal Methods and Compact Operators. Mathematische Nachrichten, 263-26 . pp. 67-82. ISSN 0025-584X

Cobos, Fernando and Romero, Raúl (2004) Lions-Peetre type compactness results for several Banach spaces. Mathematical Inequalities & Applications, 7 (4). pp. 557-571. ISSN 1331-4343

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2004) Real Interpolation and Closed Operator Ideals. Journal de Mathématiques Pures et Appliquées, 83 (3). pp. 417-432. ISSN 0021-7824

Cobos, Fernando and Signes, Teresa (2000) On a result of Peetre about interpolation of operator spaces. Publicacions Matemàtiques , 44 (2). pp. 457-481. ISSN 0214-1493

Cobos, Fernando and Manzano, A. and Martínez, Antón and Matos, P. (2000) On interpolation of strictly singular operators, strictly co-singular operators and related operator ideals. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 130 (5). pp. 971-989. ISSN 0308-2105

Castrillón López, Marco and Gadea, P.M. and Muñoz Masqué, Jaime (1999) Distributions admitting a local basis of homogeneous polynomials. Libertas Mathematica, 19 . pp. 19-27. ISSN 0278-5307

Cobos, Fernando and Martinez, Antón (1999) Extreme estimates for interpolated operators by the real method. Journal of the London Mathematical Society. Second Series, 60 (3). pp. 860-870. ISSN 0024-6107

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez , Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón and Raynaud, Yves (1999) On duality between K- and J-spaces. Proceedings of the Edinburgh Mathematical Society, 42 (1). pp. 43-63. ISSN 0013-0915

Cobos, Fernando and Cordeiro, José María and Martínez, Antón (1999) On interpolation of bilinear operators by methods associated to polygons. Bollettino della Unione Matematica Italiana, 8 (2B). pp. 319-330. ISSN 0041-7084 (In Press)

Cobos, Fernando and Martínez, Antón (1999) Remarks on interpolation properties of the measure of weak non-compactness and ideal variations. Mathematische Nachrichten, 208 . pp. 93-100. ISSN 0025-584X

Cobos, Fernando and Schonbek, Tomas (1998) On a Theorem by Lions and Peetre about Interpolation between a Banach Space and its Dual. Houston Journal of Mathematics, 24 (2). pp. 325-344. ISSN 0362-1588

Cobos, Fernando and Fernández-Martínez, Pedro (1995) Dependence on Parameters in Interpolation Methods Associated to Polygons. Bollettino della Unione Matematica Italiana, 9B (2). pp. 339-357. ISSN 0041-7084

Cobos, Fernando and Fernández-Martínez, Pedro and Schonbek, Tomas (1995) Norm Estimates for Interpolation Methods Defined by Means of Polygons. Journal of Approximation Theory, 80 (3). pp. 321-351. ISSN 1096-0430

Cobos, Fernando and Fernández-Martínez, Pedro (1994) A Duality Theorem for Interpolation Methods Associated to Polygons. Proceedings of the American Mathematical Society, 121 (4). pp. 1093-1101. ISSN 1088-6826

Cobos, Fernando and García-Davía, María Antonia (1994) Remarks on Interpolation Properties of Schatten Classes. Bulletin of the London Mathematical Society, 26 (5). pp. 465-471. ISSN 0024-6093

Cobos, Fernando and Fernández-Martínez, Pedro (1992) Reiteration and a Wolff Theorem for Interpolation Methods Defined by Means of Polygons. Studia Mathematica, 102 (3). pp. 239-256. ISSN 0039-3223

Cobos, Fernando and Kühn, Thomas (1990) Eigenvalues of Integral-Operators with Positive Definite Kernels Satisfying Integrated Holder. Journal of Approximation Theory, 63 (1). pp. 39-55. ISSN 0021-9045

Carrasco, Miguel and Ivorra, Benjamin and Ramos del Olmo, Angel Manuel Stochastic Topology Design Optimization for Continuous Elastic Materials. Computer Methods in Applied Mechanics and Engineering . (Submitted)

D

Díaz Díaz, Jesús Ildefonso and Casal, A.C. and Vegas Montaner, José Manuel (2009) Finite extinction and null controllability via delayed feedback non-local actions. Nonlinear analysis-theory methods & applications, 71 (12). pp. 2018-2022. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso and Straughan, Brian (2004) Global stability for convection when the viscosity has a maximum. Global stability for convection when the viscosity has a maximum, 16 (4). pp. 347-352. ISSN 1432-0959

Doubova, Anna and Fernández Cara, E. and González Burgos, Manuel and Zuazua Iriondo, Enrique (2002) On the Controllability of Parabolic Systems with a Nonlinear Term Involving the State and the Gradient. SIAM Journal on Control and Optimization, 41 (3). pp. 798-819. ISSN 0363-0129

Díaz Díaz, Jesús Ildefonso and Bejenaru, Ioan and Vrabie, Ioan I. (2001) An abstract approximate controllability result and applications to elliptic and parabolic systems with dynamic boundary conditions. Electronic Journal of Differential Equations (50). pp. 1-19. ISSN 1072-6691

Díaz Díaz, Jesús Ildefonso and Galiano, Gonzalo and Padial Molina, Juan Francisco (1999) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device. Applied mathematics and optimization, 39 (1). pp. 61-73. ISSN 0095-4616

Díaz Díaz, Jesús Ildefonso and Padial Molina, Juan Francisco and Rakotoson, Jean Michel Theresien (1998) Mathematical treatment of the magnetic confinement in a current carrying stellarator. Nonlinear analysis : theory, methods and applications, 34 (6). pp. 857-887. ISSN 0362-546X

Díaz Díaz, Jesús Ildefonso and Ramos del Olmo, Ángel Manuel (1998) On the approximate controllability for higher order parabolic nonlinear equations of Cahn-Hilliard type. In Control and estimation of distributed parameter systems. International series of Numerical mathematics , 126 (126). Birhäuser, Vorau, Austria,, pp. 111-127. ISBN 3-7643-5835-1

Díaz Díaz, Jesús Ildefonso and Vrabie, Ioan I. (1994) Existence for reaction-diffusion systems - a compactness method approach. Journal of Mathematical Analysis and Applications, 188 (2). pp. 521-540. ISSN 0022-247X

Díaz Díaz, Jesús Ildefonso and Boccardo, L. and Giachetti, D. and Murat, F. (1993) Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms. Journal of Differential Equations, 106 (2). pp. 215-237. ISSN 0022-0396

F

Fraguela, A. and Infante del Río, Juan Antonio and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2012) Identification of a heat transfer coefficient depending on pressure and temperature. Inverse Problems in Science and Engineering, 20 (2). pp. 137-172. ISSN 1741-5977

Fernández-Cabrera, Luz M. and Cobos, Fernando and Hernández, Francisco L. and Sánchez, Víctor M. (2004) Indices defined by Interpolation Scales and Applications. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (Part 4). pp. 695-717. ISSN 0308-2105

I

Infante del Río, Juan Antonio (2010) Análisis numérico de modelos matemáticos y problemas inversos en tecnología de alimentos. [Thesis]

Infante del Río, Juan Antonio and Ivorra, Benjamin and Ramos del Olmo, Ángel Manuel and Rey Cabezas, Jose María (2009) On The Modelling And Simulation Of High Pressure Processes And Inactivation Of Enzymes In Food. Mathematical Models & Methods In Applied Sciences, 19 (12). pp. 2203-2229. ISSN 0218-2025

Infante del Río, Juan Antonio and Zuazua Iriondo, Enrique (1999) Boundary Observability For The Space Semi-Discretizations Of The 1-D Wave Equation. Rairo-Mathematical Modelling And Numerical Analysis-Modelisation Mathematique Et Analyse Numerique, 33 (2). pp. 407-438. ISSN 0764-583X

L

López Velázquez, Juan José (2008) Self-similar behaviour for noncompactly supported solutions of the LSW model. Journal of Statistical Physics , 130 (4). 757-799 . ISSN 0022-4715

M

Muñoz-Fernández, Gustavo Adolfo and Sarantopoulos, Yannis and Seoane Sepúlveda, Juan Benigno (2008) An application of the Krein-Milman theorem to Bernstein and Markov inequalities. Journal of Convex Analysis, 15 (2). pp. 299-312. ISSN 0944-6532

Mendoza Casas, José and Pakhrou, Tijani (2003) On some characterizations of inner product spaces. Journal of Mathematical Analysis and Applications, 282 (1). pp. 369-382. ISSN 0022-247X

R

Rodríguez del Río, Roberto (2008) El número Pi: de la Geometría al Cálculo Numérico. In Dibujo Técnico y Matemáticas: una consideración interdisciplinar. Aulas de Verano. Instituto Superior de Formación del Profesorado . Ministerio de Educación y Ciencia, Madrid, España, pp. 71-89. ISBN 978-84-369-4541-6

S

Sánchez González, Luis Francisco (2012) On smooth approximation and extension on Banach spaces and applications to Banach-Finsler manifolds = Sobre aproximación y extensión suave en espacios de Banach y aplicaciones a variedades Banach-Finsler. [Thesis]

V

Villanueva, Ignacio and Cabello Sánchez, Félix and García Herrera, Ricardo (2000) On a question of Pełczyński about multilinear operators. Bulletin of the Polish Academy of Sciences. Mathematics, 48 (4). pp. 341-345. ISSN 0239-7269

Villanueva, Ignacio (2000) Some results concerning polymeasures. Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales., 94 (4). pp. 455-460. ISSN 1137-2141

Z

Zuazua Iriondo, Enrique and Dáger Salomón, René (2001) Controllability of star-shaped networks of strings. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique , 332 (7). pp. 621-626. ISSN 0764-4442

Á

Álvarez Contreras , Sixto Jesús and Oujja, Rachid (2004) A new numerical approach of a lubrication free boundary problem. Applied Mathematics and Computation, 148 (2). pp. 393-405. ISSN 0096-3003

This list was generated on Fri Aug 1 02:51:44 2014 CEST.